The double edged sword; rebounding

Avoiding the painkiller-overuse rut in migraines

Those pain pills you think help your migraines? Take too many and you could make them worse. Overusing painkillers can spin migraine patients into a rut, spurring more headaches that in turn require more pain medication. A very unlucky fraction even get what's called chronic migraine, where they're in pain more days than not, and new research suggests certain prescription painkillers, including narcotics, increase that risk.


Yes, for those of us with chronic migraines, sucks to be us. Rebounding on meds can be from narcotics (the most often refered to), but it can also be OTC meds, anti-inflammatories and triptans. Everything you use, can cause rebounding. Narcotics are said to be one where it occurs most often. I try to use the three day a week rule, nothing for more than three migraines out of the week. And this works well, except for hormonal migraines and status migraines. But the best plan, is finding an effective preventative.
Post a Comment

I would love to just redirect you to the new site...

But sadly the redirect function doesn't function. I will continue to persist hitting it and see if it will eventually do something. Or s...